# SDR SWAA2016040150534

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 46,002 hours, 26,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD AFT UPPER SKIN DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
